# SDR 2012F00265

- Difficulty date: December 12, 2012
- Submitted: December 12, 2012
- Operation: Air carrier
- Aircraft: N836NK
- Make and model: Doug DC-9-83
- Aircraft serial: 53045
- Aircraft time: 43,037 hours, 29,950 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Unknown
- Condition: Leaking
- Location: Fuel System
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

WHEN OPENING AFT STAIRS, A PUDDLE OF FUEL ON GROUND, SUSPECT APU LEAK.
